RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 3(279), Pages 3–48 (Mi umn4602)  

This article is cited in 33 scientific papers (total in 33 papers)

Algebraic constructions of integrable dynamical systems-extensions of the Volterra system

O. I. Bogoyavlenskii

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (2484 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:3, 1–64

Bibliographic databases:

UDC: 539.2
MSC: 37K10, 45J05, 17B20, 45D05
Received: 26.11.1990

Citation: O. I. Bogoyavlenskii, “Algebraic constructions of integrable dynamical systems-extensions of the Volterra system”, Uspekhi Mat. Nauk, 46:3(279) (1991), 3–48; Russian Math. Surveys, 46:3 (1991), 1–64

Citation in format AMSBIB
\Bibitem{Bog91}
\by O.~I.~Bogoyavlenskii
\paper Algebraic constructions of integrable dynamical systems-extensions of the Volterra system
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 3(279)
\pages 3--48
\mathnet{http://mi.mathnet.ru/umn4602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134089}
\zmath{https://zbmath.org/?q=an:0774.35013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46Q...1B}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 3
\pages 1--64
\crossref{https://doi.org/10.1070/RM1991v046n03ABEH002801}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HR60700001}


Linking options:
  • http://mi.mathnet.ru/eng/umn4602
  • http://mi.mathnet.ru/eng/umn/v46/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Javier Villarroel, Mark J. Ablowitz, “On the method of solution of the differential-delay Toda equation”, Physics Letters A, 180:6 (1993), 413  crossref
    2. T. A. Ivanova, A. D. Popov, “Self-dual Yang–Mills fields in $d=4$ and integrable systems in $1\leq d\leq 3$”, Theoret. and Math. Phys., 102:3 (1995), 280–304  mathnet  crossref  mathscinet  zmath  isi
    3. T. Tokihiro, D. Takahashi, J. Matsukidaira, J. Satsuma, “From Soliton Equations to Integrable Cellular Automata through a Limiting Procedure”, Phys Rev Letters, 76:18 (1996), 3247  crossref  adsnasa  isi
    4. Kazuhiro Hikami, “Statistical Mechanical Interpretation of the Inverse Scattering Method: Level Dynamics for Exclusion Statistics”, Phys Rev Letters, 80:20 (1998), 4374  crossref  isi  elib
    5. Andrzej J. Maciejewski, Sasho I. Popov, “Invariants of homogeneous ordinary differential equations”, Reports on Mathematical Physics, 41:3 (1998), 287  crossref
    6. Rei Inoue, Kazuhiro Hikami, “Discrete Time Bogoyavlensky Lattice and Lattice W Currents”, J. Phys. Soc. Jpn, 67:11 (1998), 3729  crossref
    7. Rei Inoue, Kazuhiro Hikami, “Lattice W Currents with Discrete Time”, J. Phys. Soc. Jpn, 68:2 (1999), 386  crossref
    8. Kazuhiro Hikami, Rei Inoue, “The Hamiltonian Structure of the Bogoyavlensky Lattice”, J. Phys. Soc. Jpn, 68:3 (1999), 776  crossref
    9. A K Svinin, J Phys A Math Gen, 34:48 (2001), 10559  crossref  mathscinet  zmath  adsnasa  isi
    10. A Dimakis, F Müller-Hoissen, J Phys A Math Gen, 34:43 (2001), 9163  crossref  mathscinet  zmath  adsnasa  isi
    11. A K Svinin, J Phys A Math Gen, 35:8 (2002), 2045  crossref  mathscinet  zmath  adsnasa  isi
    12. N V Ustinov, “Darboux transformations, infinitesimal symmetries and conservation laws for the nonlocal two-dimensional Toda lattice”, J Phys A Math Gen, 35:32 (2002), 6963  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. Cewen Cao, Xianguo Geng, Hongye Wang, “Algebro-geometric solution of the 2+1 dimensional Burgers equation with a discrete variable”, J Math Phys (N Y ), 43:1 (2002), 621  crossref  mathscinet  zmath  adsnasa  isi
    14. Jan L. Cieśliński, Marek Czachor, Nikolai V. Ustinov, “Darboux covariant equations of von Neumann type and their generalizations”, J Math Phys (N Y ), 44:4 (2003), 1763  crossref  mathscinet  zmath  isi  elib
    15. R. Sahadevan, S. Rajakumar, “Bilinear, trilinear forms, and exact solution of certain fourth order integrable difference equations”, J Math Phys (N Y ), 49:3 (2008), 033517  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. O. I. Bogoyavlenskij, “Integrable Lotka-Volterra systems”, Reg Chaot Dyn, 13:6 (2008), 543  crossref  mathscinet  isi  elib
    17. V E Adler, V V Postnikov, “On vector analogs of the modified Volterra lattice”, J. Phys. A: Math. Theor, 41:45 (2008), 455203  crossref
    18. A K Svinin, “Reductions of integrable lattices”, J. Phys. A: Math. Theor, 41:31 (2008), 315205  crossref
    19. R. Sahadevan, S. Rajakumar, “Higher dimensional integrable mappings derived from coupled discrete nonlinear Schrödinger equations”, J Math Phys (N Y ), 50:4 (2009), 043502  crossref  mathscinet  zmath  adsnasa  isi
    20. Shinya Nakamura, “A periodic phase soliton of the ultradiscrete hungry Lotka–Volterra equation”, J Phys A Math Theor, 42:49 (2009), 495204  crossref  mathscinet  zmath  isi
    21. Amerbaev V.M., Sharamok A.V., “Sintez nelineinykh otobrazhenii metodom Gaussa”, Izv. vuzov. Elektronika, 2009, no. 2(76), 51–55
    22. Yoshiaki Itoh, “A combinatorial method for the vanishing of the Poisson brackets of an integrable Lotka–Volterra system”, J. Phys. A: Math. Theor, 42:2 (2009), 025201  crossref
    23. Shinya Nakamura, “Ultradiscrete soliton equations derived from ultradiscrete permanent formulae”, J. Phys. A: Math. Theor, 44:29 (2011), 295201  crossref
    24. V E Adler, V V Postnikov, “Differential–difference equations associated with the fractional Lax operators”, J. Phys. A: Math. Theor, 44:41 (2011), 415203  crossref
    25. Janusz Zieliński, Piotr Ossowski, “Rings of constants of generic 4D Lotka-Volterra systems”, Czech Math J, 63:2 (2013), 529  crossref
    26. Janusz Zieliński, “Rings of constants of four-variable Lotka-Volterra systems”, centr.eur.j.math, 11:11 (2013), 1923  crossref
    27. Kenji Imai, “New Integrable Dynamical Systems Derived from the Lie Algebraic Structure of the Homogeneous Lotka–Volterra Ladder Equation”, J. Phys. Soc. Jpn, 82:4 (2013), 044003  crossref
    28. Kenji Imai, “Homogeneous Lotka–Volterra Equation Possessing a Lie Symmetry: Extension ton-Dimensional Equation and Integrability”, J. Phys. Soc. Jpn, 83:2 (2014), 024005  crossref
    29. A.K. Svinin, “On some classes of discrete polynomials and ordinary difference equations”, J. Phys. A: Math. Theor, 47:15 (2014), 155201  crossref
    30. V. E. Adler, “Necessary integrability conditions for evolutionary lattice equations”, Theoret. and Math. Phys., 181:2 (2014), 1367–1382  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    31. V.E. Adler, “Integrability test for evolutionary lattice equations of higher order”, Journal of Symbolic Computation, 2015  crossref
    32. V. E. Adler, “Integrable Möbius-invariant evolutionary lattices of second order”, Funct. Anal. Appl., 50:4 (2016), 257–267  mathnet  crossref  crossref  mathscinet  isi  elib
    33. V. E. Adler, A. B. Shabat, “Volterra chain and Catalan numbers”, JETP Letters, 108:12 (2018), 825–828  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:697
    Full text:176
    References:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019